# SDR ZZDA2009280

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FUSELAGE COMPARTMENT TO CANTED FRAME 1103, AFT SIDE ANGLE BRACKET CRACKED BETWEEN LONGERON 1 AND 2L.  INSTALLED NEW ANGLE AND STIFFENER AT AFT ACCESSORY COMPARTMENT FUSELAGE TO CANTED FRAME 1103 AFT SIDE PER EA 17-53-02020IR DATED 09/22/09.  SEE NR 4168 AND 4361.
